Center for diffusion of mathematic journals

 
 
 
 

Séminaire Équations aux dérivées partielles (Polytechnique)

Table of contents for this volume | Previous article | Next article
Yann Brenier
Homogénéisation variationnelle des équations d’Euler
Séminaire Équations aux dérivées partielles (Polytechnique) (1996-1997), Exp. No. 10, 17 p.
Article PDF | Reviews Zbl 02124112

Bibliography

[1] V.I.Arnold, Ann. Institut Fourier 16 (1966) 319-361. Cedram |  MR 202082
[2] R.Caflisch, G.Papanicolaou, SIAM J. Appl. Math. 43 (1983) 985-906.  MR 709743 |  Zbl 0543.76133
[3] J.-Y.Chemin, Fluides parfaits incompressibles, Astérisque 230 (1995).  MR 1340046 |  Zbl 0829.76003
[4] A.J.Chorin, Vorticity and turbulence, Applied Mathematical Sciences, 103, Springer-Verlag, New York, 1994.  MR 1281384 |  Zbl 0795.76002
[5] R.DiPerna, P.-L.Lions, Invent. Math. 98 (1989) 511-547.  MR 1022305 |  Zbl 0696.34049
[6] R.DiPerna, A.Majda, Comm. Math. Phys. 108 (1987), 667-689. Article |  MR 877643 |  Zbl 0626.35059
[7] R.Duchon, R,Robert, Relaxation of Euler equations, Quart. Appl. Math.50 (1992) 235-255.  MR 1162274 |  Zbl 0809.35080
[8] E.Grenier, Oscillations in quasineutral plasmas, Comm. Partial Differential Equations 21 (1996) 363-394.  MR 1387452 |  Zbl 0849.35107
[9] E.Grenier, thèse, université Paris 6, 1995.
[10] D.Ebin, J.Marsden, Ann. of Math. 92 (1970) 102-163.  MR 271984 |  Zbl 0211.57401
[11] A.Majda, Proceedings of the International Congress of Mathematicians, Kyoto 1990, Springer, 1991.
[12] A.Majda,Y.X.Zheng, Existence of global weak solutions to one-component Vlasov-Poisson and Fokker-Planck-Poisson systems in one space dimension with measures as initial data, Comm. Pure Appl. Math. 47 (1994) 1365-1401.  MR 1295933 |  Zbl 0809.35088
[13] C.Marchioro, M.Pulvirenti, Mathematical theory of incompressible nonviscous fluids, Springer, New York, 1994.  MR 1245492 |  Zbl 0789.76002
[14] M.Roesch, thèse, université Paris 6, 1995.
[15] A.I.Shnirelman, Math. Sbornik USSR 56 (1987) 79-105.
[16] A.I.Shnirelman, Geom. Funct. Anal. 4 (1994) 586-620.  MR 1296569 |  Zbl 0851.76003
[17] A.I.Shnirelman, Geom. Funct. Anal. 3 (1993) 279-294.  MR 1215782 |  Zbl 0784.57018
[18] L.Tartar, The compensated compactness method applied to systems of conservation laws, Systems of nonlinear PDE, NATO ASI series, 1983.  MR 725524 |  Zbl 0536.35003
Copyright Cellule MathDoc 2019 | Credit | Site Map